# SDR DHL2008765025

- Difficulty date: January 19, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CRACKED ON NR 3 SLAT UPPER SURFACE AT INBOARD SLAT HOOK MOUNT SCREW WS 520.  REMOVED HOOK FROM AREA IAW SRM 51-30-2.  FABRICATED REPAIR DOUBLER IAW SRM 57-50-3 FIG 10.  TREATED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT NR 3 SLAT UPPER SURFACE WS 520 IAW SRM 51-30-2.  REINSTALLED HOOK (SLAT HOOK IAW SRM 51-30-2).
